Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRYKER GMBH HOOK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRYKER GMBH HOOK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number
700151
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
05/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.
Event or Problem Description
As reported on maude report mw5077543: "small tip of pick broke off in patient during procedure".
New Search
Submit an Adverse Event Report
Brand Name
HOOK
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer
(Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH 2545
MDR Report Key
7682655
Report Number
0008031020-2018-00501
Device Sequence Number
751932
Product Code
LXH
UDI-Device Identifier
04546540370471
UDI-Public
04546540370471
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
07/12/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
700151
Device Lot Number
X00272
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/14/2018
Initial Report FDA Received Date
07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;